# SDR HALA2020020760061

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 34,436 hours, 5,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PARKING CHECKLIST, WHEN TURNING OFF EMERGENCY EXIT LIGHT EMERGENCY LIGHT ILLUMINATED AND WOULD NOT CYCLE OFF. RESET CIDS NBR 1 AND 2. LP 7228076
